Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Positive length but zero analytic capacity


Author: John Garnett
Journal: Proc. Amer. Math. Soc. 26 (1970), 696-699
MSC: Primary 30.41
DOI: https://doi.org/10.1090/S0002-9939-1970-0276456-5
MathSciNet review: 0276456
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Sur la continuité des fonctions analytiques singulièries, Bull. Soc. Math. France 60 (1932), 27-105. MR 1504984
  • [2] L. D. Ivanov, On Denjoy's conjecture, Uspehi Mat. Nauk 18 (1963), no. 4 (112), 147-149. (Russian) MR 28 #236. MR 0156995 (28:236)
  • [3] A. G. Vitushkin, Example of a set of positive length but of zero analytic capacity, Dokl. Akad. Nauk SSSR 127 (1959), 246-249. (Russian) MR 22 #9607. MR 0118838 (22:9607)
  • [4] L. Zalcman, Analytic capacity and rational approximation, Lecture notes in Math., no. 50, Springer-Verlag, Berlin, 1968. MR 37 #3018. MR 0227434 (37:3018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.41

Retrieve articles in all journals with MSC: 30.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0276456-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society